# SDR DXTA2021020404677

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 4,396 hours, 3,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LT IS IN THE ARM POSITION, THE EMERGENCY LIGHTS IN THE CABIN FLICKER.  CORRECTIVE ACTION: REMOVED AND REPLACED BOTH FWD AND AFT EMERGENCY LIGHT POWER UNITS, IAW EMBRAER PHENOM 300 AMM  33-52-01.  OPERATIONS CHECK GOOD.  FWD REMOVED P/N 6450LS-00 S/N 001201; FWD INSTALLED P/N6450LS-00 S/N 002172; AFT REMOVED P/N 6450LS-00 S/N 001214; AFT INSTALLED P/N 6450LS-00 S/N 000620.
